On the LQG theory with bounded control

Daniil Yurchenko, Jose L Menaldi, Alexander S Bratus

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We consider a stochastic optimal control problem in the whole
space, where the corresponding HJB equation is degenerate, with a quadratic
running cost and coefficients with a linear growth. In this paper we
provide full mathematical details on the key estimate relating the asymptotic
behavior of the solution as the space variables tend to infinite.
Original languageEnglish
Pages (from-to)527-534
Number of pages8
JournalNonlinear Differential Equations and Applications
Issue number5
Publication statusPublished - 1 Oct 2010


  • Optimal control
  • Stochastic control
  • Hamilton-Jacobi-Bellman
  • Asymptotic behavior


Dive into the research topics of 'On the LQG theory with bounded control'. Together they form a unique fingerprint.

Cite this